MAUDE Adverse Event Report: MONTERIS MEDICAL FULLFIRE SELECT DIFFUSING TIP LASER PROBE; FULLFIRE¿ SELECT DIFFUSING TIP LASER PROBE

MONTERIS MEDICAL FULLFIRE SELECT DIFFUSING TIP LASER PROBE; FULLFIRE¿ SELECT DIFFUSING TIP LASER PROBE
Catalog Number FFS222-01
Medical Device Problem Codes Fracture (1260); Insufficient Heating (1287)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: confirmation that the pilot light was not working by plugging the probe into the test system.The pilot light did not pass through the probe indicating a broken fiber.
 
Event or Problem Description
It was reported that during an ablation procedure, the user pulled the probe out of the packaging and set to the correct depth.The user then plugged in the e2k connector fully to check the pilot light and it was noted that there was no pilot light present.The user then switched probes out.There were no patient complications reported in relation to this event.

Brand Name
FULLFIRE SELECT DIFFUSING TIP LASER PROBE
Common Device Name
FULLFIRE¿ SELECT DIFFUSING TIP LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key8005198
Report Number3009970070-2018-00083
Device Sequence Number1531333
Product Code GEX
UDI-Device Identifier00816589020700
UDI-Public00816589020700
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K081509
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2018
Device Catalogue NumberFFS222-01
Device Lot NumberC9349-07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2017
Initial Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1